Side Effects Of Using Birth Control And Having Sex During Menstruation?
In the morning I am a woman aged 22 years and last I had intercourse on March 31 and I was on my period 2 days then I went to the doctor the doctor gave me postinor medicine after taking one day then I stopped menstruating one week later I had more menstrual periods and I had a pregnancy test the results were negative then the doctor advised me to put the kb injection 3 months after installing until almost 1 week, the menstruation just stopped because the doctor gave me stop blood tablets if 1 week the blood still came out I asked why my lower stomach often throbbed, what are the side effects of kb or is it another disease I start to feel signs of pregnancy too I am afraid because my negligence to have sex at the time of menstruation brings danger.
Hello Mukya, thank you for the question for HealthReplies.com
Judging from your history (you have sex while menstruating, you have taken postinor in less than 72 hours, you have done a test pack and the results are negative) it is likely that you are not pregnant.
The symptoms you feel may be caused by side effects of using 3 months of injection contraception. 3-monthly injectable birth control can give some side effects, such as:
disturbances in the menstrual cycle (cycles may stop or become irregular, bleeding more or less, bleeding prolonged or become very brief) weight gain, headaches, acne and hair loss, breast pain changes in mood, loss of sexual appetite, sexual intercourse while menstruating actually does not carry any particular harm to the uterus, although there is a slightly increased risk of developing uterine infections in people who have sex during menstruation (very low risk). Lower abdominal pain can be caused by several other reasons (not always due to pregnancy or uterine problems). Some other possible causes of lower abdominal pain include:
disorders of the urinary tract (infection or urinary tract stones) disorders of the gastrointestinal tract (gastrointestinal tract infection, constipation) other disorders of the reproductive system (infection, fibroids, or myoma) You should discuss it again with your obstetrician if you still have symptoms certain things that make you feel uncomfortable after using family planning to be checked further whether there is the possibility of other diseases that you experience.
Meanwhile, if you do feel annoying pain in your lower abdominal area, you can try taking painkillers such as paracetamol. Try to get more rest, and make sure you consume enough fluids every day. Eat more vegetables and fruit, and make sure you eat in adequate amounts.
So much information from me, hopefully it will be enough to answer
dr. irna cecilia